AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Like Tree5Likes
  • 1 Post By thebrick
  • 2 Post By Ozman
  • 1 Post By hellbilly
  • 1 Post By Black71

Reply
 
LinkBack Thread Tools Display Modes
Swelling at Injection Site with test E from Vermodje
Old
  (#1)
AnaSCI SENIOR
 
Ares Big's Avatar
 
Offline
Posts: 510
Join Date: Jan 2012
Swelling at Injection Site with test E from Vermodje - 04-14-2013, 09:55 AM

Thatís how it is: I have been running a test P from Vermodje for a week and when I injected it 3 days ago (test P, 50mg) into my shoulder, I got some minor swelling at the injection spot; the swelling has not diminished and now I am really worried. Have you experienced anything similar ? Please give me some advice, if possible.
   
Reply With Quote
Old
  (#2)
AnaSCI MEMBER
 
rock.auf's Avatar
 
Offline
Posts: 66
Join Date: Sep 2012
04-19-2013, 03:44 PM

Quote:
Originally Posted by Ares Big View Post
Thatís how it is: I have been running a test P from Vermodje for a week and when I injected it 3 days ago (test P, 50mg) into my shoulder, I got some minor swelling at the injection spot; the swelling has not diminished and now I am really worried. Have you experienced anything similar ? Please give me some advice, if possible.
If the swealling does not improves, I strongly advise you to take some antibiotics after talking to your doctor. Are you maybe allergic to some compounds ? Is it the first time you use vermodje products ?
   
Reply With Quote
Old
  (#3)
AnaSCI SENIOR
 
Ares Big's Avatar
 
Offline
Posts: 510
Join Date: Jan 2012
04-20-2013, 05:09 AM

After another 2 days with no improvement I have seen my doc who prescribed me gemifloxacin and fortunatelly the swealling went slowly away. The doc said that I came in time, otherwise it would have turned into an abcess and it would have been necessary to have it drained and cleaned out so to avoid any further problems.

And yes, it was the first time using Vermodje test P and will be the last time for sure.
   
Reply With Quote
Old
  (#4)
Super Moderator - RIP
 
thebrick's Avatar
 
Offline
Posts: 2,513
Join Date: Oct 2012
04-20-2013, 07:41 AM

I would not use Vermodje ANYTHING. Did you see the thread about their stuff being bunk and all the problems with it? Don't risk your health with some bathtub BS "gear".

Glad you caught this in time. Stay healthy bro.
Ironbuilt likes this.




LIKE - AnaSCI Facebook
SUBSCRIBE - AnaSCI YouTube

SYNTHETEK - Best hardcore bodybuilding products
STERILESYRINGES.COM - Get your Needles and Syringes from here
DISCUSSWORLDISSUES.COM - Socio-economic and political free speech
HOW TO DO INJECTIONS - Full Pictorial Injection Guide
PURE SUPPLEMENT POWDERS - All lab certified
   
Reply With Quote
Old
  (#5)
AnaSCI FREAK
 
Offline
Posts: 414
Join Date: Jan 2012
04-21-2013, 09:20 AM

It is very important to get your stuff from a verified source. Saving some money does not compensate getting an infection. Vermodje is an UG lab who cares not for your health but getting more money out of your pocket, so it should be avoided for sure.
Ironbuilt and Ljs like this.


Success always comes when keeping an open mind. Believe the world is yours and you will have it. Ask and you shall receive.
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
hellbilly's Avatar
 
Offline
Posts: 162
Join Date: Oct 2012
04-21-2013, 03:03 PM

Quote:
Originally Posted by Ozman View Post
It is very important to get your stuff from a verified source. Saving some money does not compensate getting an infection. Vermodje is an UG lab who cares not for your health but getting more money out of your pocket, so it should be avoided for sure.
Right on.

I cannot stress this enough, this isn't jolly ranchers we are eating here. People shouldn't try to save $10 a bottle by going with a new and monetarily friendly source. The vetted and vouched for guys might cost you a bit more but you don't end up in the ER!
Ironbuilt likes this.
   
Reply With Quote
Old
  (#7)
AnaSCI SENIOR
 
ICE BOX's Avatar
 
Offline
Posts: 615
Join Date: Jan 2012
04-22-2013, 03:26 PM

You should not look for shortcuts if you want to get quality gear. Some savings don't worth a dime if you get sick. In the end it is all about you, your body and your health.


Strong. Be Strong.
   
Reply With Quote
Old
  (#8)
AnaSCI MEMBER
 
Black71's Avatar
 
Offline
Posts: 74
Join Date: Sep 2012
04-24-2013, 02:39 PM

Quote:
Originally Posted by Ares Big View Post
Thatís how it is: I have been running a test P from Vermodje for a week and when I injected it 3 days ago (test P, 50mg) into my shoulder, I got some minor swelling at the injection spot; the swelling has not diminished and now I am really worried. Have you experienced anything similar ? Please give me some advice, if possible.
Go quickly to see a doctor or better to ER in case the simptoms are the same; this is not something to play with, stop taking this Vermodje gear and take care of you. Switch also to another supplier, this is the best thing I advise you to do.
Ironbuilt likes this.
   
Reply With Quote
Old
  (#9)
Banned
 
Offline
Posts: 8,353
Join Date: Nov 2012
Location: MŻnich , Germany
04-24-2013, 03:52 PM

I thought we told u no go on that brand? We don't just say to not advise we say it cause we care about are members. Hope you are ok Ares cause I once was one who waited too late 15 yrs and my scar reminds me of it. Let alone now im embarrassed ..what's that Ib? " Oh gun shot at the ok coral. "
   
Reply With Quote
Old
  (#10)
AnaSCI FREAK
 
HUMMER_POWER's Avatar
 
Offline
Posts: 365
Join Date: Jan 2012
04-26-2013, 03:58 PM

I had a similar experience, when I got such side effects I actually trash it. Vermodje Test e from vials was cloudy and even if I heated it up under hot water, it cleared up but quickly clouded back up once i removed it from the heat.
   
Reply With Quote
Old
  (#11)
AnaSCI FREAK
 
Evergreen's Avatar
 
Offline
Posts: 306
Join Date: Jan 2012
05-13-2013, 09:51 AM

Quote:
Originally Posted by Ares Big View Post
That’s how it is: I have been running a test P from Vermodje for a week and when I injected it 3 days ago (test P, 50mg) into my shoulder, I got some minor swelling at the injection spot; the swelling has not diminished and now I am really worried. Have you experienced anything similar ? Please give me some advice, if possible.
http://www.anad.gov.ro/html/ro/presa...cate.php?id=71



Recently, the European Union published several veterinary products Class
Anabolic Androgenic Steroids produced by VERMODJE SRL - Moldova.



Countries that have entered the market such products are: Russia, Ukraine,
Poland and Spain.



After conducting quality tests in laboratories have been established as
major deficiencies:

nonconformance with the composition indicated on the package contents, etc.
underdosing active principles. related to manufacturing substandard under
European legislation and the use of low-quality raw materials containing
chemical impurities, solvents, salts of heavy metals.



Preparations manufacturer brand management concerned will not produce the
desired therapeutic effect and worsen the health of pets.



We note that the content and quality, may cause serious harm to the health
of athletes.

Last edited by Evergreen; 05-16-2013 at 07:38 AM.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 06:09 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.